RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1982, Volume 37, Issue 2(224), Pages 255–262 (Mi umn3694)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematical Events in the USSR

Sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics

G. Fichera, Yu. M. Sukhov, N. P. Klepikov, I. M. Krichever, N. F. Morozov, S. I. Pokhozhaev, V. E. Zakharov


Full text: PDF file (515 kB)

Document Type: Information matherial

Citation: G. Fichera, Yu. M. Sukhov, N. P. Klepikov, I. M. Krichever, N. F. Morozov, S. I. Pokhozhaev, V. E. Zakharov, “Sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics”, Uspekhi Mat. Nauk, 37:2(224) (1982), 255–262

Citation in format AMSBIB
\Bibitem{FicSukKle82}
\by G.~Fichera, Yu.~M.~Sukhov, N.~P.~Klepikov, I.~M.~Krichever, N.~F.~Morozov, S.~I.~Pokhozhaev, V.~E.~Zakharov
\paper Sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics
\jour Uspekhi Mat. Nauk
\yr 1982
\vol 37
\issue 2(224)
\pages 255--262
\mathnet{http://mi.mathnet.ru/umn3694}


Linking options:
  • http://mi.mathnet.ru/eng/umn3694
  • http://mi.mathnet.ru/eng/umn/v37/i2/p255

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. M. Sukhov, “Linear boson models of time evolution in quantum statistical mechanics”, Math. USSR-Izv., 24:1 (1985), 151–182  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:464
    Full text:113
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018